# SDR TRAX200800478

- Difficulty date: March 20, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 22,380 hours, 18,649 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 1961002
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE LEVER, "EXIT/PULL" BETA LIGHT FAILED FUNCTIONAL TEST.  REMOVED DOOR HANDLE LEVER LIGHT AND REPLACED WITH SERVICEABLE  LIGHT P/N 1961002 IAW SRM 51-41-02.  PASSED FUNCTIONAL TEST IAW AMM 33-51-09-720-801.
